Differential Equations

, Volume 43, Issue 11, pp 1505–1509

Stability of solutions in different variables

Authors

  • A. V. Kavinov
    • Moscow State Technical University
    • Institute for System AnalysisRussian Academy of Sciences
  • A. P. Krishchenko
    • Moscow State Technical University
    • Institute for System AnalysisRussian Academy of Sciences
Ordinary Differential Equations

DOI: 10.1134/S0012266107110043

Cite this article as:
Kavinov, A.V. & Krishchenko, A.P. Diff Equat (2007) 43: 1505. doi:10.1134/S0012266107110043
Download to read the full article text

Copyright information

© Pleiades Publishing, Ltd. 2007